# SDR SWAA2022060712613

- Difficulty date: May 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 INOP. / [01] REMOVED & REPLACED EMERGENCY LIGHT AT BATTERY PACK M1670 AS PER REF B737 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST . TEST PASS;[02] VERIFIED STEP 1.
